RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 1, Pages 11–15 (Mi dan45834)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Integrable Euler equations on six-dimensional Lie algebras

O. I. Bogoyavlenskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (613 kB)

Bibliographic databases:
UDC: 517.916
Presented: В. С. Владимиров
Received: 22.11.1982

Citation: O. I. Bogoyavlenskii, “Integrable Euler equations on six-dimensional Lie algebras”, Dokl. Akad. Nauk SSSR, 268:1 (1983), 11–15

Citation in format AMSBIB
\Bibitem{Bog83}
\by O.~I.~Bogoyavlenskii
\paper Integrable Euler equations on six-dimensional Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 1
\pages 11--15
\mathnet{http://mi.mathnet.ru/dan45834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0687914}
\zmath{https://zbmath.org/?q=an:0539.58014}


Linking options:
  • http://mi.mathnet.ru/eng/dan45834
  • http://mi.mathnet.ru/eng/dan/v268/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “Integrable Euler equations on Lie algebras arising in problems of mathematical physics”, Math. USSR-Izv., 25:2 (1985), 207–257  mathnet  crossref  mathscinet  zmath
    2. O. I. Bogoyavlenskii, G. F. Ivakh, “Topological analysis of Steklov's integrable cases”, Russian Math. Surveys, 40:4 (1985), 161–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. I. Bobenko, “Euler equations in the algebras $e(3)$ and $so(4)$. Isomorphisms of integrable cases”, Funct. Anal. Appl., 20:1 (1986), 53–56  mathnet  crossref  mathscinet  zmath  isi
    4. O. I. Bogoyavlenskii, “Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics”, Russian Math. Surveys, 47:1 (1992), 117–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020